# SDR UIEA2018111302592

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,475 hours, 19,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T11515
- Part serial: DO1091
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT DUCT WENT TO ZERO,  NO EICAS OR BLEED LIGHTS ILLUMNATED.  REMOVED AND REPLACED PRINTER CIRCUIT CARD, LEFT BLEED AIR CONTROL IAW AMM 36-11-12 AND AMM 20-10-01.  OPS CHECKED GOOD,  ENGINE RUN PERFORMED IAW AMM 71-00-00, OPS CHECKED GOOD,  BLEED AIR OPERATES NORMALLY.
